MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10/130 DEG TI CANN TFNA 170 - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10/130 DEG TI CANN TFNA 170 - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.042S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Patent identifier: (b)(6).Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: manufacturing location: (b)(4), manufacturing date: 05-may-2021, expiration date: 31-mar-2031, part number: 04.037.042s, 10mm/130 deg ti cann tfna 170mm ¿ sterile, lot number: 146p125 (sterile) , lot quantity: 6.Production order traveler met all inspection acceptance criteria.Inspection sheet, in process / inspect dimensional / final, ns071279 rev f met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection, ns067861 rev b met all inspection acceptance criteria.Packaging label log (pll) lppf rev e, lmd rev b was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 19908 supplied by ethicon (b)(4) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive , lot number: 86p9633, lot quantity: 197.Two pieces were scrapped in cell at op #50, final inspection, for a discolored surface finish.Production order traveler met all inspection acceptance criteria apart from the two pieces noted.Inspection sheet ns062925 rev e met all inspection acceptance criteria apart from the two pieces noted.Part number: 04.037.912.4, wave spring, shim ended, lot number: 77p1360, lot quantity: 1,000.Production order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, ns062851 rev b met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card supplied by (b)(4) dated 29-jan-2021 were reviewed and determined to be conforming.Part number: 04.037.942.2, lock prong, 130 degree, tfna, lot number: 89p6840, lot quantity: 96.Production order traveler met all inspection acceptance criteria.Part number: 21127, timoagri16.00 bp80 , lot number: 59p0326, lot quantity: 1,868 lbs.Inspection instruction met all inspection acceptance criteria.Certified test report supplied by (b)(4) company dated 16-mar-2020 was reviewed and determined to be conforming.Lot summary report dated 11-jun-2020 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.Device history review 08-dec-2021: dhr reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient is scheduled for tfna revise due to fracture displacement.During extraction the nail was very difficult to connect the extractor.The set screw was back out enough to remove the lag screw and the smith and nephew conical extractor was connected and the nail was successfully removed.It is unknown if the procedure was successfully completed.There was a patient consequence reported.This complaint involves three (3) devices.This report is for (1) 10/130 deg ti cann tfna 170 - sterile.This report is 1 of 3 for (b)(4).Related product complaint: (b)(4).

Brand Name
10/130 DEG TI CANN TFNA 170 - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13113660
Report Number2939274-2021-07268
Device Sequence Number3537622
Product Code HSB
UDI-Device Identifier10886982095985
UDI-Public(01)10886982095985
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.042S
Device Catalogue Number04.037.042S
Device Lot Number146P125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2021
Initial Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NAIL EXTRACTOR; TFNA FENESTRATED SCREW 95MM - STERILE
Patient Age47 YR
Patient SexFemale